# SDR ARWA9610006

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 834.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION ON RT SIDE UPPER PLATING OF FUSELAGE STA 834.5 AND 857.125, BETWEEN LONG 11R AND 12R.  REPAIRED PLATING IAW DC-8 SRM 53-2-1 FIG 2 SH 5.1.  TREATED AND INSTALLED DOUBLER IAW DC-8 SRM 51-1-8, 51-1-20D AND 51-1-17.
